Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


WHAT'S GOING ON
Aug 6, 2006

I RECENTLY HAD TO STOP MEDICATION DUE TO A FINANCE ISSUE. I WAS TAKING VIRAMUNE,RETROVIR,ZERIT. MY URINE IS VERY YELLOW,SOMETIMES IT HURTS TO GO. MY HANDS HAVE HARD KNOTS IN THEM AND THEY ARE ALL BUT USELESS. WERE THE MEDICATIONS HIDING THESE THINGS,OR DID THEY CAUSE THEM? I DON'T KNOW WHAT IS GOING ON WITH MY BODY NOW.

Response from Dr. Conway

Of all the issues that you raise, the only one that may be related to your mrdications seems to be the "knots" in your hands, that may be due to neuropathy, often associated with Zerit. As for what is causing the urinary symptoms and feelings in your hands, I cannot think of a single diagnosis that links them. I am not sure if they are caused by your HIV disease or not. I would think that diagnostic tests are in order. I would advise you not to panic until you have more information and your options are clear.



Previous
whooping cough
Next
HIV rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement